# SDR ASAA0580530

- Difficulty date: October 10, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360005
- Condition: Lightning Strike
- Location: Fs 754-755
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND FUSELAGE HAS LIGHTNING DAMAGE.  REMOVED DAMAGED SECTION.  INSTALLED INTERNAL REPAIR DOUBLER.  (M)
